BibTeX record journals/telsys/JabbariZH01

download as .bib file

@article{DBLP:journals/telsys/JabbariZH01,
  author    = {Bijan Jabbari and
               Yong Zhou and
               Frederick S. Hillier},
  title     = {A Decomposable Random Walk Model for Mobility in Wireless Communications},
  journal   = {Telecommun. Syst.},
  volume    = {16},
  number    = {3-4},
  pages     = {523--537},
  year      = {2001},
  url       = {https://doi.org/10.1023/A:1016639716596},
  doi       = {10.1023/A:1016639716596},
  timestamp = {Thu, 13 Aug 2020 12:44:43 +0200},
  biburl    = {https://dblp.org/rec/journals/telsys/JabbariZH01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics